Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Polynomial matrix solution of H2 optimal control problem for state-space systems

Grimble, M.J. (2002) Polynomial matrix solution of H2 optimal control problem for state-space systems. Optimal Control Applications and Methods, 23 (2). pp. 59-89. ISSN 0143-2087

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

A polynomial matrix solution to the H2 output feedback optimal control problems is obtained for systems represented in state-equation form. The proof does not invoke the separation principle but is obtained in the z-domain. The cost function includes weighted states, which allows the so-called standard system model problem to be solved. This encompasses the class of inferential control problems. The results also enable the two-degree-of-freedom optimal control solution properties to be explored.

Item type: Article
ID code: 7047
Keywords: polynomial matrix solutions, discrete-time systems, H2 output, feedback optimal control, linear controller design, space systems, power systems, control systems, Electrical engineering. Electronics Nuclear engineering
Subjects: Technology > Electrical engineering. Electronics Nuclear engineering
Department: Faculty of Engineering > Electronic and Electrical Engineering
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 23 Oct 2008
    Last modified: 12 Mar 2012 10:46
    URI: http://strathprints.strath.ac.uk/id/eprint/7047

    Actions (login required)

    View Item